# SDR DALA1020515522

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 66,941 hours, 27,518 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK FOUND CORROSION ON FLOORBEAM AT BS 1640. REPAIRED IAW SRM 51-40-02 & SRM 53-00-01, FIG 201.
